# SDR ASAA2013110896344

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,078 hours, 8,405 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O NAV COURSE WINDOW WENT BLANK.  ON F/O PFD YOU CAN STILL SELECT AND READ COURSE- NORMAL INDICATIONS ON APP-VOR-MAP MODES.  ACFT GROUNDED. CKD DFGS CURRENT STATUS & FLT LEG HIST, NO FAULTS NOTED.  PERFORMED LRU INTERFACE FOR THE MCP & CDS, PASSED. PERFORMED LAND VERIFY TEST IAW MM 22-11-00/201, PASSED.  PERFORMED HGS SENSOR TEST IAW SMM 34-36-00, PASSED.  ACFT REMAINS CAT III A AUTOLAND & HGS.
